# SDR CA980928008

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402B
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE NR 1 ENGINE BEGAN RUNNING ROUGH, AIRCRAFT RETURNED TO DEPARTURE POINT.  POST-FLIGHT INSPECTION FOUND NO COMPRESSION ON NR 6 CYLINDER AND METAL WAS FOUND IN THE OIL FILTER. THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
